# SDR EISA99070

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 2761 · Drag Control Actuator
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND CRACK AT NR 13 SPOILER ACTUATOR INBOARD SUPPORT ANGLE ON REAR SPAR.  REMOVED CRACKED SUPPORT AND FABRICATED NEW PAR PER SRM 51-10-1.  INSTALLED SUPPORT PER SRM 51-10-1 AND 51-30-2. (M)
